# SDR DALA2019050602852

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 56,548 hours, 18,560 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5815 MUSTY ODOR FROM PACK SYSTEM DURING GROUND OPS AND DURING FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED APU PER W/C. (5634290)
